# SDR REXA2021012200034

- Difficulty date: December 31, 2020
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: CC670141781
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684GB IS CHAFED.  REPLACED OLD PANEL WITH NEW DRILLED UP PANEL, IAW SRM 51-41-02-001-001-A01.  CORRECT REF CRJ SRM 900 51-40-11-001-001-A01.
